Facebook Pixel
EmpowHER Guest

Took two Jolessa pills late in the same week

By Anonymous June 19, 2012 - 6:28pm
Rate This

I take Jolessa so I don't get my period until after 3 months. Well I just finished my pack of the second month, two days ago. A week ago, I took the pill about 5 hours or so late on June 10 and on June 13. I had unprotected sex on June 13 but he didn't ejaculate. Now, I started breakthrough bleeding which seems to be getting heavier. Should I be worried? I don't know when Jolessa's grace period window is for being late with pills. I have been taking birth control pills for many years but Jolessa for about a year.

Add a Comment1 Comments

HERWriter Guide

Hi Anon!

Taking pills late is not a good idea but if they are made up as instructed, you should be ok. It seems like you made them up correctly. A five hour delay is highly unlikely to cause ovulation. Your breakthrough bleeding should not be connected to this - it's probably just that - time for your breakthrough bleeding, albeit quite early. If you still have concerns, take a pregnancy test. We can never say for sure, but pregnancy is very unlikely.



June 20, 2012 - 4:40am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!